Jump to content
CrazyBoards.org

Recommended Posts

For the last two days, I've gotten disoriented during the afternoon. I feel weak, sleepy, have a headache, am super paranoid, and sometimes forget where I am and feel like I'm out of my body. Could this be from the Saphris, the Cogentin, both together, or neither? It freaks me out and I work afternoons so I can't handle this. I see my pdoc tomorrow.

Link to comment
Share on other sites

Definitely describe this to your pdoc. Sometimes these type of symptoms are part of a med start up and quickly go away. If not, then they are usually considered untenuable since it's hard to have normal functioning when you are out of it.

If it is from a med, most likely it is saphris, not cogentin.

But really, talk to your pdoc.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...